×

Found 243 Documents (Results 1–100)

100
MathJax

Optimal states of distributed exploited populations with periodic impulse harvesting. (English. Russian original) Zbl 1482.35265

Proc. Steklov Inst. Math. 315, Suppl. 1, S81-S88 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 27, No. 2, 99-107 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Inverse problems in the multidimensional hyperbolic equation with rapidly oscillating absolute term. (English) Zbl 1478.35030

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 7-23 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On stabilization of the Poisson integral and Tikhonov-Stieltjes means: two-sided estimate. (English. Russian original) Zbl 1477.35005

Dokl. Math. 103, No. 1, 32-34 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 40-43 (2021).
MSC:  35A23 35K15
PDF BibTeX XML Cite
Full Text: DOI

The explicit solution of the Neumann boundary value problem for Bauer differential equation in circular domains. (Russian. English summary) Zbl 1476.35106

MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

Bounds for Sobolev embedding constants in non-simply connected planar domains. (English) Zbl 1473.35012

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 103-125 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification